Title

Equilibrants, semipositive matrices, calculation and scaling

Document Type

Article

Department/Program

Mathematics

Journal Title

Linear Algebra and Its Applications

Pub Date

2011

Volume

434

Issue

7

First Page

1638

Abstract

For square, semipositive matrices A (Ax > 0 for some x > 0), two (nonnegative) equilibrants e(A) and E(A) are defined. Our primary goal is to develop theory from which each may be calculated. To this end, the collection of semipositive matrices is partitioned into three subclasses for each equilibrant, and a connection to those matrices that are scalable to doubly stochastic matrices is made. In the process a certain matrix/vector equation that is related to scalability of a matrix to one with line sums 1 is derived and discussed. (C) 2010 Published by Elsevier Inc.

DOI

10.1016/j.laa.2010.04.033

This document is currently not available here.

Share

COinS